MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X22MM, 7-13MM,

GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X22MM, 7-13MM,
Model Number 193.101
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was done to replace a rise spacer at l5 which had migrated post-operatively.The locking cap and rod were also removed and replaced.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation and visual observation identified a few scratches on the back of the body of the implant.It is possible these scratches were made during removal.There was no damage found on the teeth of the superior and inferior endplates of the implant.No issues were found during functional testing of the implant.It is possible that if the teeth of the rise spacer do not have sufficient contact with the patient endplate once implanted, it could lead to migration.However, the exact cause of the reported issue could not be determined.

Brand Name
RISE
Common Device Name
RISE SPACER, 10X22MM, 7-13MM,
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18817010
Report Number3004142400-2020-00090
Device Sequence Number8308216
Product Code MAX
UDI-Device Identifier00889095213508
UDI-Public00889095213508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.101
Device Lot NumberAXW135HG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient RaceAsian